# SDR SIMA20150714007

- Difficulty date: July 14, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,444 hours, 35,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 4 EMER BATTERY & CHARGER INOPERATIVE.  R & R NR 4 EMER BATTERY & CHARGER IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
